# SDR SWAA2022020953289

- Difficulty date: March 16, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 49,346 hours, 28,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT EDGE OF EXTERNAL POWER DOOR CUTOUT. / REMOVED DAMAGE ON AFT EDGE OF EXTERNAL POWER DOOR CUTOUT AREA 1.1' X .45' IAW SRM 53-10-15-2R-4. ACCOMPLISHED NDI (HFEC) INSPECTION AND NDT INSPECTION; NO CRACKS NOTED. FABRICATED LOCATED AND DRILLED NEW FILLER AND INSTALLED FILLER FROM .040' CLAD 2024-T3 LOT # 1326240 IAW SRM 53-10-15-2R-4 REPAIR 4
